# SDR TRBA2010130

- Difficulty date: October 29, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 32,357 hours, 35,439 cycles
- Engine: Pwa PW127
- Engine time: 29,612 hours, 27,336 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Nr 1 Nacelle
- Part time: 5,218 hours, 662 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

WHEN WAITING TO PARK ACFT, NR 1 ENGINE FIRE.  DISCHARGED AGENT 1 AND FIRE WENT OUT, WIND WAS 110 AT 3 KNOTS. "DECLARED EMERGENCY"   R & R FIRE BOTTLE IAW JIC 26-21-71-RAI 10000 AND CARTRIDGE IAW JC EX-262172-RAI-10000.  OPS CHECK GOOD.  CLEANED AND INSPECTED ENG NR 1 FOR EVIDENCE OF FIRE.  NO EVIDENCE OF FIRE NOTED IAW MM 05-50-00. PERFORMED ENG NR 1 LOOP TEST, SQUIB TEST AND FIRE DETECTION TEST IAW JIC 26-12-00, OPT 10000. OPS CHECKED GOOD. (W/C EX-262100-OPT 10000).
